MAUDE Adverse Event Report: MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT,

MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT,
Model Number 3.5X15
Medical Device Problem Codes Device Slipped (1584); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not available.
 
Event or Problem Description
The doctor was stenting the right coronary and while placing the stent it came off the balloon.They tried to put another balloon in to pull it back into the guide but they weren't able to do so.They were able to move the stent forward and place it somewhat in the area they wanted.The patient went home ok with the elunir stent.Additional information received on june 13th, 2018: patient is a male, (b)(6) years old.This was the first time the physician had used elunir stent system and the device was prepared according to the ifu.The physician did not experience any difficulty in preparation the device.The target vessel was the right coronary artery (rca), the physician reached the target site accessing the femoral artery, target vessel was not very tortuous and not calcified much.The stent was not manipulated during the preparation and was properly mounted on the system when inspected prior to use.No kinks or other damages noted prior to inserting the product into the patient and there was no resistance/friction while inserting the delivery system through the guide wire.No excessive force was used during the procedure.Prior to sds insert, the balloon was not inflated nor partially inflated.Negative pressure had been applied prior to use.The inflation device was in the neutral position when the system was being advanced/withdrawn.The physician did not inflate the balloon of the delivery system before stent dislodgment when he reached the target site.The stent dislodged before inflation of balloon, while passing through an old stent.The procedure completed with the same dislodged stent.No cd/angiogram of the procedure is available for review.No patient injury, patient was sent home next day.
 
Additional Manufacturer Narrative
Correction of information provided on the first mdr (july 01, 2018): section b1 - both "malfunction" and "adverse event" should have been checked (mistakenly, only malfunction was previously checked).In this report both were checked.Section b2 - outcomes attributed to adverse event - "other serious" should not have been checked, since there were no other events except for the moving the stent forward."required intervention to prevent permanent impairment" was previously checked and is correct.Section h1 - type of reportable event - was previously checked as "malfunction", corrected to "serious injury" ifu review (july 15, 2015) - no deviation of ifu was reported.Final report (july 15, 2018) - overall conclusions: 1.The review of the dhr (device history record) indicates that the product was supplied meeting specifications.2.There is no evidence to suggest that there were any manufacturing issues that contributed to the reported events.3.The investigation was limited as we did not receive the used product.It is not possible to reach a definite conclusion as to how and why this event happened with the limited information that we received.4.The procedure was completed with the same dislodged stent.5.There was no injury to patient.
 
Additional Manufacturer Narrative
Device analysis performed on mar 4, 2019.Following the unexpected device arrival and device analysis, final investigation report have been revised and updated accordingly.

Brand Name
ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT,
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, 97775 08
IS  9777508
MDR Report Key7653974
Report Number3003084171-2018-00027
Device Sequence Number1550182
Product Code NIQ
UDI-Device Identifier07290107013871
UDI-Public07290107013871
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P170008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/29/2020
Device Model Number3.5X15
Device Catalogue NumberLUN350R15US
Device Lot NumberLNRUS00128
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2018
Supplement Date Received by Manufacturer07/15/2018
02/18/2019
Initial Report FDA Received Date07/01/2018
Supplement Report FDA Received Date08/02/2018
03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age84 YR